I'm 43 and have been using Tretinoin cream for almost six months for acne. I have noticed over the past several months that light sunspots I had on my forehead have become much darker. Is that a result of using tretinoin? It's very frustrating that I've gone from one problem (acne) to another (sunspots). For the record, I have been using sunblock daily since I was in my 20s, I am definitely not a sunbather.
Can Tretinoin Make Sunspots Worse?
- 3 years ago
No doctor answers yet
You might also like...
Is there any link to depression with tretinoin cream use? 2 doctor answers
How can I gain fat on my face? I used Retin-A 0.025% for 3 months... 3 doctor answers
Given Hydroquinone is Now Banned by the FDA, is Lustra a Safe... 2 doctor answers
How Can We Be Sure That 1 Vial of Sculptra is Being Injected? 10 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.